# SDR HEEA072514

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N7077F
- Make and model: Bell 206L-4
- Aircraft serial: 52038
- Aircraft time: 4,967 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Switch
- Part number: 569880101
- Condition: Failed
- Location: Elt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED LIGHT STAYS ON DIM. REPLACED WITH SERVICEABLE SWITCH.
